MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CONNECTOR; ADAPTOR, STOPCOCK, MANIFOL

B. BRAUN MEDICAL INC. CONNECTOR; ADAPTOR, STOPCOCK, MANIFOL
Catalog Number 456080
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: nkarta has observed particles during the cell therapy manufacturing process.A critical investigation has been initiated to further determine root cause of the particulates and to potentially identify the source(s).A third party analysis was performed on particulate samples and characterization of particles include: pet polyester.Cellulose; colored (yellow, tan, blue) and colorless.Nylon.Nkarta has identified vendors that provide materials upstream of the manufacturing process incident that may have contributed to the particulates found.Additional information provided: the particle was isolated in our manufacturing process.We cannot determine if the particle originated from the fluid path or non-fluid path of the double male luer.We identified the double male luer as a component that was used upstream before the particle was isolated.Hence, why we sent a supplier questionnaire related to material of contruction (moc) of the double male luer to see if the particle may have originated from the double male luer itself.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CONNECTOR
Common Device Name
ADAPTOR, STOPCOCK, MANIFOL
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key18151877
Report Number2523676-2023-00741
Device Sequence Number5671295
Product Code DTL
UDI-Device Identifier04046964183669
UDI-Public(01)04046964183669
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K942391
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number456080
Device Lot Number0061835830
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown